Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Norman, OK

March 21, 2012Lincoln County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 21, 2012, 5:42 PM CDT for Lincoln County, Oklahoma County, Oklahoma. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2012, 5:42 PM CDT (22:42 UTC)
Expired
Mar 21, 2012, 6:45 PM CDT
In force
63 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS54 KOUN 212242
SVROUN
OKC081-109-212345-
/O.NEW.KOUN.SV.W.0038.120321T2242Z-120321T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT WED MAR 21 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 645 PM CDT

* AT 535 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN THE VICNITY
  OF CHOCTAW. RADAR INDICATED ANOTHER STRONG TO SEVERE THUNDERSTORM
  NEAR HARRAH. BOTH STORMS WERE MOVING TOWARD THE NORTHWEST AT 15
  MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CHOCTAW...JONES...NICOMA PARK...LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

FUNNEL CLOUDS WILL ALSO BE POSSIBLE WITH THESE STORMS. IF TORNADOES 
DO DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES WILL BE 
RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

&&

LAT...LON 3559 9705 3545 9731 3564 9749 3573 9719
      3573 9714
TIME...MOT...LOC 2235Z 151DEG 11KT 3555 9714 

$$

CMS
2 follow-up statements
809 
WWUS54 KOUN 212309
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT WED MAR 21 2012

OKC081-109-212345-
/O.CON.KOUN.SV.W.0038.000000T0000Z-120321T2345Z/
LINCOLN OK-OKLAHOMA OK-
609 PM CDT WED MAR 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM 
CDT FOR EXTREME SOUTHWESTERN LINCOLN AND OKLAHOMA COUNTIES...

AT 605 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG TO 
SEVERE THUNDERSTORMS NEAR CHOCTAW AND 5 MILES NORTHEAST OF 
HARRAH...MOVING NORTHWEST AT 15 MPH. HAIL TO THE SIZE OF QUARTERS 
WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHOCTAW...JONES...NICOMA PARK...LUTHER AND ARCADIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 3559 9705 3545 9731 3564 9749 3573 9719
      3573 9714
TIME...MOT...LOC 2305Z 151DEG 11KT 3563 9720 

$$
478 
WWUS54 KOUN 212341
SVSOUN
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK640 PM CDT 
WED MAR 21 2012

OKC109-081-212355-
/O.EXP.KOUN.SV.W.0038.000000T0000Z-120321T2345Z/
LINCOLN OK-OKLAHOMA OK-
641 PM CDT WED MAR 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN 
LINCOLN AND OKLAHOMA COUNTIES WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3559 9705 3545 9731 3564 9749 3573 9719
      3573 9714
TIME...MOT...LOC 2340Z 151DEG 11KT 3563 9720 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:32 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 21, 3:32 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT WED MAR 21 2012

..DISCUSSION...
CLOSED LOW OVER FAR SOUTHWEST OKLAHOMA WILL CONTINUE
TO IMPACT OUR WEATHER TONIGHT INTO THURSDAY.  LOW IS
FORECAST TO TRACK NORTHWARD TONIGHT WITH VORT LOBE
ROTATING NORTHEAST INTO CENTRAL AND EASTERN OKLAHOMA
TONIGHT.  STEEP LAPSE RATES THIS AFTERNOON WILL SUPPORT
MARGINALLY SEVERE HAIL ALONG WITH BRIEF FUNNEL CLOUDS
AND PERHAPS WEAK TORNADOES.

PRECIPITATION AND INTENSITY WILL DIMINISH DURING THE
EARLY TO MID EVENING WITH BETTER CHANCES FOR PRECIPITATION
ACROSS CENTRAL AND NORTHERN PARTS OF THE STATE.

RAIN AND SHOWERS WILL REMAIN POSSIBLE THURSDAY INTO THURSDAY
AFTERNOON AS THE UPPER LOW MOVES ACROSS NORTHERN OKLAHOMA.

UPPER RIDGE WILL BUILD OVER THE SOUTHERN PLAINS SATURDAY
INTO SUNDAY...BRINGING DRY AND VERY WARM CONDITIONS.

MODELS CONSISTENT IN TRACKING A TROUGH FROM SOUTHERN CALIFORNIA
INTO THE CENTRAL AND NORTHERN PLAINS EARLY NEXT WEEK. THE MAIN
RESULT WILL BE AN INCREASE IN SOUTHERLY WINDS AND PERHAPS A SLIGHT
CHANCE FOR PRECIPITATION WITH A WEAK COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  44  57  42  75 /  50  70  20   0
HOBART OK         40  60  41  75 /  40  40   0   0
WICHITA FALLS TX  45  66  44  80 /  40  40  10   0
GAGE OK           34  59  36  75 /  60  30   0   0
PONCA CITY OK     41  57  42  70 /  60  70  40  10
DURANT OK         48  63  45  75 /  40  60  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Mar 21, 5:15 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT WED MAR 21 2012

OKZ004>048-050>052-TXZ083>090-221200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
515 PM CDT WED MAR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS SOUTH OF A LINE FROM HOLDENVILLE TO OKLAHOMA CITY
TO OKARCHE TO CLINTON  AND ERICK OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
THE EARLY EVENING HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EARLY EVENING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM THROUGH
THE EARLY EVENING HOURS...ESPECIALLY ACROSS CENTRAL AND SOUTHWEST
OKLAHOMA AND PART OF WESTERN NORTH TEXAS.  STEEP MID-LEVLE
LAPSE RATES WILL SUPPORT A FEW SEVERE STORMS WITH HAIL UP TO THE
SIZE OF GOLFBALLS.  A FEW STORMS MAY ALSO PRODUCE FUNNEL CLOUDS AND
BRIEF WEAK TORNADOES WILL BE POSSIBLE.

IF TORNADOES DO DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES
WILL BE RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAR 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AFTERNOON.

OTHER HAZARDOUS WEATHER...
NONE.

In the hours before

Special weather statement, Mar 21, 4:29 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT WED MAR 21 2012

OKZ034-036-212200-
GREER OK-JACKSON OK-
429 PM CDT WED MAR 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREER AND NORTH
CENTRAL JACKSON COUNTIES UNTIL 500 PM CDT...

AT 425 PM CDT...A STRONG THUNDERSTORM NEAR MARTHA...MOVING
NORTHWEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FUNNEL CLOUDS...

LOCATIONS IMPACTED INCLUDE...
ALTUS...BLAIR...MARTHA...ALTUS AIR FORCE BASE AND HESTER.

FUNNEL CLOUDS WILL BE POSSIBLE WITH THESE STORMS. IF TORNADOES DO
DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES WILL BE
RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

LAT...LON 3489 9942 3477 9920 3460 9929 3465 9955
TIME...MOT...LOC 2125Z 113DEG 5KT 3471 9932

CMS
Special weather statement, Mar 21, 4:32 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT WED MAR 21 2012

OKZ018-024-025-027>029-212215-
OKLAHOMA OK-KINGFISHER OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
CANADIAN OK-
432 PM CDT WED MAR 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...SOUTHEASTERN
KINGFISHER...NORTHEASTERN GRADY...MCCLAIN...CLEVELAND AND CANADIAN
COUNTIES UNTIL 515 PM CDT...

AT 429 PM CDT...SCATTERED SHOWERS AND THUNDERSTORMS OVER CENTRAL
OKLAHOMA WERE PRODUCING OCCASIONAL FUNNEL CLOUDS. THE SHOWERS AND
STORMS WERE MOVING TOWARD THE NORTHWEST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FUNNEL CLOUDS...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...MIDWEST CITY...MOORE...DEL CITY...EL RENO...
STELLA...YUKON...BETHANY...MUSTANG...THE VILLAGE...WARR ACRES...
NEWCASTLE...NOBLE...TUTTLE...NICHOLS HILLS...SPENCER...PIEDMONT...
NICOMA PARK AND UNION CITY.

FUNNEL CLOUDS WILL BE POSSIBLE WITH THESE STORMS. IF TORNADOES DO
DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES WILL BE
RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

LAT...LON 3500 9742 3543 9810 3577 9777 3540 9714
      3538 9714
TIME...MOT...LOC 2129Z 129DEG 9KT 3539 9761

CMS
Special weather statement, Mar 21, 5:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT WED MAR 21 2012

OKZ037-212245-
TILLMAN OK-
513 PM CDT WED MAR 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN COUNTY UNTIL 545 PM
CDT...

AT 509 PM CDT...A STRONG THUNDERSTORM NEAR LOVELAND...MOVING NORTH
AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FUNNEL CLOUDS...

LOCATIONS IMPACTED INCLUDE...
HOLLISTER AND LOVELAND.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

FUNNEL CLOUDS WILL BE POSSIBLE WITH THIS STORM. IF TORNADOES DO
DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES WILL BE
RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

LAT...LON 3441 9899 3446 9867 3424 9867 3421 9889
TIME...MOT...LOC 2209Z 168DEG 5KT 3429 9880

CMS
Special weather statement, Mar 21, 5:21 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT WED MAR 21 2012

OKZ025-212245-
OKLAHOMA OK-
521 PM CDT WED MAR 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA COUNTY UNTIL 545 PM
CDT...

AT 518 PM CDT...A STRONG THUNDERSTORM NEAR CHOCTAW...MOVING NORTH
AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FUNNEL CLOUDS...

LOCATIONS IMPACTED INCLUDE...
MIDWEST CITY...CHOCTAW...SPENCER...JONES...NICOMA PARK...LUTHER...
TINKER AIR FORCE BASE...FOREST PARK AND LAKE ALUMA.

FUNNEL CLOUDS WILL BE POSSIBLE WITH THESE STORMS. IF TORNADOES DO
DEVELOP...WIND SPEEDS ASSOCIATED WITH THESE TORNADOES WILL BE
RELATIVELY WEAK. HOWEVER... RESIDENTS SHOULD REMAIN ALERT AND
SEEK SHELTER IF THREATENING WEATHER IS OBSERVED.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3537 9736 3537 9740 3562 9752 3568 9719
      3540 9718
TIME...MOT...LOC 2218Z 167DEG 12KT 3545 9730

CMS
Local storm report, Mar 21, 5:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
03/21/2012  E0.88 INCH       OKLAHOMA           OK   LAW ENFORCEMENT

            SE 29TH AND S HENNEY RD

&&

DW
Local storm report, Mar 21, 5:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             CHOCTAW                 35.48N 97.27W
03/21/2012  E1.00 INCH       OKLAHOMA           OK   PUBLIC

            10TH AND HENNEY

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 8:11 PM CDTSpecial Weather StatementOUNCaddo34 min
Mar 20, 10:37 PM CDTSpecial Weather StatementOUNGarvin38 min
Mar 20, 11:22 PM CDTSpecial Weather StatementOUNCleveland23 min
Mar 21, 1:30 PM CDTSpecial Weather StatementOUNWashita30 min
Mar 21, 2:03 PM CDTSpecial Weather StatementOUNWashita27 min
Mar 21, 2:14 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens33 min
Mar 21, 2:50 PM CDTSpecial Weather StatementOUNCaddo25 min
Mar 21, 3:15 PM CDTSpecial Weather StatementOUNKiowa30 min
Mar 21, 3:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Mar 21, 3:46 PM CDTSpecial Weather StatementOUNJackson29 min
Mar 21, 4:29 PM CDTSpecial Weather StatementOUNJackson31 min
Mar 21, 4:32 PM CDTSpecial Weather StatementOUNCanadian, Cleveland, Oklahoma43 min
Mar 21, 5:13 PM CDTSpecial Weather StatementOUNTillman32 min
Mar 21, 5:21 PM CDTSpecial Weather StatementOUNOklahoma24 min
Mar 21, 6:37 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.